Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bounded continuous functions on a completely regular space
HTML articles powered by AMS MathViewer

by F. Dennis Sentilles PDF
Trans. Amer. Math. Soc. 168 (1972), 311-336 Request permission

Abstract:

Three locally convex topologies on $C(X)$ are introduced and developed, and in particular shown to coincide with the strict topology on locally compact $X$ and yield dual spaces consisting of tight, $\tau$-additive and $\sigma$-additive functionals respectively for completely regular $X$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E10, 54C35
  • Retrieve articles in all journals with MSC: 46E10, 54C35
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 168 (1972), 311-336
  • MSC: Primary 46E10; Secondary 54C35
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0295065-1
  • MathSciNet review: 0295065